Bilateral internuclear ophthalmoplegia after intrathecal chemotherapy and cranial irradiation

F. E. Lepore, M. J. Nissenblatt

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A 26-year-old man developed transient bilateral internuclear ophthalmoplegia with exotropia after cranial irradiation and intrathecal administration of methotrexate for lymphoma. Resolution of the ophthalmoplegia and the decrease in abnormally high levels of cerebrospinal fluid myelin basic protein after discontinuation of intrathecal medication suggested demyelination from chemotherapy and irradiation.

Original languageEnglish (US)
Pages (from-to)851-853
Number of pages3
JournalAmerican journal of ophthalmology
Volume92
Issue number6
DOIs
StatePublished - 1981

All Science Journal Classification (ASJC) codes

  • Ophthalmology

Fingerprint

Dive into the research topics of 'Bilateral internuclear ophthalmoplegia after intrathecal chemotherapy and cranial irradiation'. Together they form a unique fingerprint.

Cite this